# SDR UIEA2024052800456

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 101,852 hours, 17,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D L/H TENSION TIE AFT CHANNEL CRACK AT STA 760.( 1. REPAIR DAMAGE AREA IAW WORKSHEET 40388 (SRM 53-20-30-2R-1 REV 100) 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
